# SDR FDEA200905291848

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1640 FLOORBEAM AT LBL 12, HAS AREA OF CORROSION.  REMOVED CORROSION IAW SRM 53-00-51 AND FOUND OUT OF LIMITS IAW SRM 53-00-51.  REMOVED FLOORBEAM AT BS 1640, LBL 65-RBL 65, IAW SRM 51-40-02.  RECEIVED NEW FLOORBEAM, LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SEM 53-60-15, FIG 101, SHEET 5 AND 6 AND SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
